Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Urologist   »  

Having low blood pressure and irregular periods. Taking cipro and flagyl for UTI. Any thoughts?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi I have some sort of a bite XXXXXXX on my arm. It's probab;y no big deal, I just worry cuz I am on Cipro & Flagyl for my 2nd round of treatment for another UTI. I get them AROUND 7X A YEAR! Low blood pressure and irregular periods. I go to an OBGYN MOnday & will request my thyroid be checked...Any thoughts??
Posted Fri, 27 Jul 2012 in Urinary and Bladder Problems
Answered by Dr. Shanthi.E 37 minutes later

Thanks for posting your query.

Please consider applying calamine lotion on the bite XXXXXXX on your arm. It soothes the lesion and prevents its progression.

You may continue to take Cipro and Flagyl as prescribed. You can go ahead and get your thyroid checked.

The bite XXXXXXX will disappear soon. It is an isolated lesion. It is not related to any of your present conditions.

You can also apply topical cream like Betamethasone to the bite XXXXXXX area twice daily for faster healing. It is available over the counter.

Take simple anti-allergic like Zyrtec 10mg after dinner for 2 days.

You shall be fine soon.

Please do write back if you have follow up queries to ask.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor